Path-following analysis of thin-walled structures and comparison with asymptotic post-critical solutions / Garcea G.; Trunfio G. A.; Casciaro R.. - In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981. - 55:1(2002), pp. 73-100.

Path-following analysis of thin-walled structures and comparison with asymptotic post-critical solutions

TRUNFIO, Giuseppe, Andrea;
2002

Path-following analysis of thin-walled structures and comparison with asymptotic post-critical solutions / Garcea G.; Trunfio G. A.; Casciaro R.. - In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981. - 55:1(2002), pp. 73-100.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11388/49523
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? ND
social impact